# SDR BDHA9500010

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 2400 · Electrical Power System
- Part: Wire
- Part number: 1401AA22S
- Condition: Chafed
- Location: Lt Fuel Press
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAP - FLT 475 - LEFT ENGINE FUEL PRESSURE CIRCUIT BREAKER POPPED IN FLIGHT.  REMOVED AND REPLACED 1 AMP CIRCUIT BREAKER AND INSPECTED WIRING.  REPAIRED WIRE NR 1401AA-22S FOR CHAFING AT GENERATOR RELAY AREA.  GROUND RUN FOR CHECK OF SYSTEM CHECKED OKAY.  ACFT RELEASED FOR FLIGHT.  (Z)
